# SDR SWAA2024022140653

- Difficulty date: January 13, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 19,478 hours, 9,895 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 540 FLOOR STRUCTURE ATTACHING TO RIGHT SIDE OF FLOOR BEAM AT LBL 0.07 HAS CRACK.<[01] VERIFIED REMOVAL;[02] INSTALLED 143A5240-64 PANEL BREAK IAW B737-800 AIPC 53-42-11-66 & B737-800 SRM 51-40-02.
